Help center

Welcome to
United Pharmacy

Kindly, choose your
favorite communication method

WhatApp Chat

Callback Request

Complaints & Inquiries

Kindly fill the Following data

Aspirin-C Eff 10 Tablets

8.15SAR
In stock
SKU
1019-BY001

Product Name:

  • Aspirin C, Effervescent Tablets, For Common Colds Symptoms - 10 Tablets

 

Scientific Name:

  • Acetylsalicylic Acid 400 Mg + Vitamin C 240 Mg Effervescent Tablets

 

Category Of Aspirin C Effervescent Tablets:

  • Cold & Flu Drugs
Product Description Analgesic and antipyretic agent with Vitamin C. Indicated for mild to moderate headache or fever, including cold-related disorders. How to use: Recommended dose: Adults; 1–2 effervescent tablets every 8 hours. Warning and cautions: Do not take if you are allergic to aspirin or any of the ingredients or if you have ever had the problem of your blood not clotting properly. Ingredients: Acetylsalicylic acid 400mg , Vitamin C 240mg. Effervescent tablet. A valid prescription should be available upon delivery
Write Your Own Review
You're reviewing:Aspirin-C Eff 10 Tablets
Your Rating